Question 9 1 out of 1 points A 4yearold child is brought to the emergency

Question 9 1 out of 1 points a 4yearold child is

This preview shows page 3 - 5 out of 10 pages.

Question 91 out of 1 pointsA 4yearold child is brought to the emergency department by her mother. The mother reports that the child has been vomiting, and the nurse notes that the child's face is flushed and she is diaphoretic. The mother thinks that the child may have swallowed carbachol drops. A diagnosis of cholinergic poisoning is made. Which of the following drugs would be administered? Question 101 out of 1 pointsA 30yearold woman is taking phenelzine (Nardil) 30mg PO tid. The nurse knows that at that
Image of page 3
dosage, the patient will need to be carefully monitored for Question 111 out of 1 pointsA patient has a history of tonicclonic seizures that have been successfully treated with phenytoin (Dilantin) for several years. Phenytoin achieves a therapeutic effect by
Image of page 4
Image of page 5

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture